MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER¿ NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER¿ NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number BN7TCDF4L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Arrhythmia (1721); Heart Block (4444)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation details: the device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a intranodal reentry ablation procedure with a navi-star¿ rmt electrophysiology catheter and the patient suffered with complete atrioventricular block.The patient came for an intranodal reentry procedure.The catheter used was a 4mm nav.The patches were well positioned and breathing was well captured by the accuresp module.The practitioner used the ablation settings on the generator recommended for this type of catheter.However, the patient emerged from the procedure with complete atrioventricular block which was confirmed over the following days.There were no product problems reported.
 
Additional Manufacturer Narrative
On 23-oct-2023, additional information was received indicating the physician¿s opinion on the cause of the adverse event is that it was due to the procedure.The first sign of this adverse event was discovered during the use of biosense webster products.But it was confirm post use of biosense webster products.The patient¿s status was reported as unchanged, and the physician was thinking of a pacemaker for this patient.The smartablate system rf generator was provided as used during the procedure.As such, the product details under the concomitant product section have been updated.Additionally, the product code was provided as bn7tcdf4l, as such, the following updates have been made: d1.Brand name updated from ¿navi-star¿ rmt electrophysiology catheter¿ to ¿ez steer¿ nav bi-directional electrophysiology catheter¿ d2a.Common device name has been updated from ¿cardiac ablation percutaneous catheter¿ to ¿electrode, percutaneous, conduction tissue ablation¿ d4.Catalog has been updated from ¿unk_navistar rmt 4mm¿ to ¿bn7tcdf4l¿ d4.Unique identifier( udi) updated from ¿blank¿ to ¿(b)(4)¿.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4) correction: the 6.Health effect - clinical code has been corrected from arrhythmia (e0601) to heart block (e060106).

Brand Name
EZ STEER¿ NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17935951
Report Number2029046-2023-02321
Device Sequence Number6352556
Product Code LPB
UDI-Device Identifier10846835002997
UDI-Public10846835002997
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P990025/S12
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBN7TCDF4L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMARTABLATE GENERATOR SPARE-WW; UNKNOWN GENERATOR; UNKNOWN PATCHES
Outcome Attributed to Adverse Event Other;
Patient SexUnknown